# SDR CHQA201100359

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 24,485 hours, 20,091 cycles
- Engine: Allsn AE3007A
- Engine time: 22,157 hours, 18,457 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15622101
- Condition: Faulty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON LANDING THE BRAKES WERE INEFFECTIVE.  BRAKE TEMPERATURES ON THE RIGHT OUTBOARD SIDE WERE INDICATING IN THE YELLOW RANGE AND THE RIGHT INBOARD WERE INDICATING GREEN.  MAINTENANCE REPLACED THE RIGHT INBOARD BRAKE PRESSURE SWITCH.  OPERATIONAL CHECKS  WERE GOOD WITH NO FURTHER DEFECTS NOTED.
